TAPANI MATALA-AHO

JULKAISUJA

MATEMATIIKKA

[40] Anne-Maria Ernvall-Hytönen, Tapani Matala-aho and Louna Seppälä, On Mahler's transcendence measure for $e$, ARXIV 5th April 2017.

[39] Tapani Matala-aho and Wadim Zudilin, Euler's factorial series and global relations, To appear in J. Number Theory. ARXIV 7th March 2017.

[38] Kalle Leppälä, Tapani Matala-aho and Topi Törmä, Rational approximations of the exponential function at rational points, J. Number Theory 179 (2017), 220--239, ARXIV 22th September 2016.

[37] Amou M. and Matala-aho T., On Diophantine approximations of the solutions of $q$-functional equations II, Submitted, 20 pp

[36] Tapani Matala-aho, An analogue of Siegel's determinant, Submitted, 10 pp

[35] Tapani Matala-aho, A geometric face of Diophantine analysis Diophantine Analysis, Trends in Mathematics, Springer, 2016, 129-174. Lecture notes given at SUMMER SCHOOL DIOPHANTINE ANALYSIS WURZBURG 2014,

[34] Tapani Matala-aho, On Baker type lower bounds for linear forms, Acta Arith. 172 (2016), 305-323.

[33] Leena Leinonen, Marko Leinonen and Tapani Matala-aho, On approximation measures of q-exponential function, Int. J. Number Theory 12 (2016), 287–303.

[32] Anne-Maria Ernvall-Hytönen, Kalle Leppälä and Tapani Matala-aho, An explicit Baker type lower bound of exponential values, Proc. Roy. Soc. Edinburgh Sect. A 145 (2015), 1153 - 1182.

[31] Jaroslav Hancl, Kalle Leppälä, Tapani Matala-aho and Topi Törmä, On irrationality exponents of generalized continued fractions, J. Number Theory 151 (2015), 18-35

[30] Jaroslav Hancl, Marko Leinonen, Kalle Leppälä and Tapani Matala-aho, Explicit irrationality measures for continued fractions, J. Number Theory 132 (2012) 1758--1769

[29] Tapani Matala-aho, Type II Hermite-Pad\'e approximations of generalized hypergeometric series, Constructive Approximation 33 (2011), 289--312

[28] Hancl J. ,Matala-aho T. and Sobkova S., Continued fractional measure of irrationality, J. Math. Kyoto 50 (2010), 33-40

[27] Tapani Matala-aho and Ville Merilä, On Diophantine approximations of Ramanujan type $q$-continued fractions, J. Number Theory 129 (2009)

[26] Tapani Matala-aho, On q-analogues of divergent and exponential series, J. Math. Soc. Japan 61 (2009)

[24] Tapani Matala-aho, On irrationality measures of $\s{l=0}{\infty} d^{l}/ \pr{j=1}{l}(1+d^{j}r+d^{2j}s)$, J. Number Theory 128 (2008)

[23] Masaaki Amou, Tapani Matala-aho and Keijo Väänänen, On Siegel-Shidlovskii's theory for $q$-difference equations, Acta Arith. 127 (2007)

[22] Tapani Matala-aho and Ville Merilä, On the values of continued fractions: $q$-fractions II, Int. J. Number Theory 2 (2006)

[21] Tapani Matala-aho, Keijo Väänänen and Wadim Zudilin, New irrationality measures for $q$-logarithms, Math. Comp. 75 (2006)

[20] Tapani Matala-aho and Marc Prevost, Quantitative irrationality for sums of reciprocals of Fibonacci and Lucas numbers, Ramanujan J. 11 (2006)

[19] Tapani Matala-aho, On the values of continued fractions: $q$-fractions, J. Approx. Theory 124 (2003)

[17] Tapani Matala-aho and Marc Prevost, Irrationality measures for the series of reciprocals from recurrence sequences, J. Number Theory 96 (2002)

[16] Tapani Matala-aho, On Diophantine approximations of the solutions of $q$-functional equations, Proc. Roy. Soc. Edinburgh Sect. A 132 (2002)

[15] Marc Huttner and Tapani Matala-aho, Diophantine approximations for a constant related to elliptic functions, J. Math. Soc. Japan 53 (2001)

[14] Tapani Matala-aho, An irrationality criterion for p-adic binomial series, Proceedings of the Turku Symposium on Number Theory in Memory of Kustaa Inkeri, May 31-June 4, 1999, (2001)

[13] Tapani Matala-aho and Keijo Väänänen, On Diophantine approximations of Mock Theta Functions of Third Order, Ramanujan J. 4 (2000)

[12] Tapani Matala-aho and Keijo Väänänen, On approximation measures of q-logarithms, Bull. Austral. Math. Soc. 58 (1998)

[11] Ari Heimonen, Tapani Matala-aho and Keijo Väänänen, An application of Jacobi type polynomials to irrationality measures, Bull. Austral. Math. Soc. 50 (1994)

[10] Ari Heimonen, Tapani Matala-aho and Keijo Väänänen, On irrationality of the values of Gauss hypergeometric function, Manuscripta Math. 81 (1993)

[9] Tapani Matala-aho, On Diophantine approximations of the Rogers-Ramanujan continued fraction, J. Number Theory 45 (1993)

[8] Tapani Matala-aho, On recurrences for some hypergeometric type polynomials, Ast\'erisque 198-200 (1991), 237-244

[4] Fritz Beukers, Tapani Matala-aho and Keijo Väänänen, Remarks on the arithmetic properties of the values of hypergeometric functions, Acta Arith. 42 (1983)

KUVAT

KAIVOS